# SDR REXA2018110211015

- Difficulty date: October 11, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Bs 499-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK NR 6 HAD CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
